# SDR HEEA085063

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N436PH
- Make and model: Bell 407
- Aircraft serial: 51436
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Rod
- Part number: PHI206L3957
- Condition: Worn
- Location: T/R Pitch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORN PITCH CONTROL SHAFT. REPAIRED.
